# SDR FDEA201605031444

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 26,004 hours, 14,095 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, F
- Precautionary procedure: B

## Discrepancy

AS WE LOST A/S THE RUDDER STARTED PULSING LT & RT.  NO RUDDER LIMIT LIGHTS ILLUMINATED.  IT DAMPED AS WE SLOWED & DESCENDED.  NR 2 YAW DAMPER WAS ENGAGED.  WE HAD KICKED AUTOPILOT OFF AT THIS POINT, SIGNIFICANT YAWING LT & RT.  PRECAUTIONARY R & R NR 2 FAC IAW MM 22-26-34-04 & NR 2 FLC IAW MM 27-23-26-04.  AFS LAND TEST OPERATIONAL CHECKS NORMAL.
